# SDR DALA1205320674

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 114N814033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERY - KEEL BEAM AREA LEFT SIDE PANEL ATTACH STRUCTURE STA 960 TO STA 1000 HAS CORROSION AROUND FASTENER HOLES.  FOUND TO BE OUT OF LIMITS IAW B757 SRM 53-40-12.
